# SDR 97UAL900850

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assy
- Part number: 343T00123
- Condition: Damaged
- Location: Rib 3
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER  TANK WENT FROM 300 INDICATED TO 1200 IN IST 1.5 HOURS OF FLIGHT.  WHEN MAINS BELOW HALF, SCAVENGED BACK TO ZERO.  *S/D*  THIS PROBLEM WAS CAUSED BY TWO MINOR LEAKS TO THE CENTER FUEL TANKS.  ONE WAS A LEAKY COUPLING ON THE FUEL SCAVENGE PLUMBING IN THE CENTER TANK.  THE O-RING WAS REPLACED AND THE COUPLING WAS RESECURED AND SAFETIED.  THE SECOND WAS CAUSED BY A DAMAGED RT SURGE TANK DRAIN LINE.  THE DAMAGE WAS LOCATED ON TUBE ASSY PN 343T0012-3 LOCATED JUST OUTBOARD OF RIB 3.  THE DAMAGE TO THE TUBE WAS CAUSED FROM CONTACT WITH A HI-LOK COLLAR ON AN ADJACENT STRINGER.  THE TUBE WAS REPAIRED PER GN/MM7-0-4-9.
